Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 82, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 17, 2011, 8:38 PM CDT for Beltrami County, Marshall County, Minnesota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2011, 8:38 PM CDT (01:38 UTC)
- Expired
- Jul 17, 2011, 9:19 PM CDT
- In force
- 41 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Marshall County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 168 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2905 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
893
WUUS53 KFGF 180138
SVRFGF
MNC007-089-180245-
/O.NEW.KFGF.SV.W.0082.110718T0138Z-110718T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
838 PM CDT SUN JUL 17 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
EASTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 945 PM CDT
* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 7 MILES
SOUTHEAST OF MIDDLE RIVER...OR 21 MILES NORTH OF THIEF RIVER
FALLS...MOVING TO THE EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GATZKE AROUND 850 PM CDT.
GRYGLA AND ESPELIE AROUND 900 PM CDT.
JELLE AND CARMEL AROUND 915 PM CDT.
MALCOLM AND FOURTOWN AROUND 920 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE THORHULT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4814 9506 4826 9616 4850 9609 4844 9521
4837 9521 4836 9502
TIME...MOT...LOC 0138Z 280DEG 37KT 4839 9597
WIND...HAIL 60MPH 1.00IN
$$
HOPPES2 follow-up statements
644
WWUS53 KFGF 180156
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
856 PM CDT SUN JUL 17 2011
MNC007-089-180245-
/O.CON.KFGF.SV.W.0082.000000T0000Z-110718T0245Z/
BELTRAMI MN-MARSHALL MN-
856 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...AND EASTERN MARSHALL
COUNTY IN NORTHWEST MINNESOTA UNTIL 945 PM CDT...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 4 MILES
SOUTH OF GATZKE...OR 25 MILES NORTHEAST OF THIEF RIVER FALLS...MOVING
TO THE EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ESPELIE AROUND 905 PM CDT.
GRYGLA AROUND 910 PM CDT.
CARMEL AROUND 925 PM CDT.
JELLE AROUND 930 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE MALCOLM...FOURTOWN AND THORHULT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS...LARGE HAIL...DEADLY LIGHTNING AND TORNADOES ARE ALL
POSSIBLE IN SEVERE THUNDERSTORMS. SEEK SHELTER IN A REINFORCED
BUILDING IMMEDIATELY.
&&
LAT...LON 4814 9506 4826 9616 4850 9609 4844 9521
4837 9521 4836 9502
TIME...MOT...LOC 0156Z 281DEG 28KT 4837 9577
$$
HOPPES219
WWUS53 KFGF 180219
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
919 PM CDT SUN JUL 17 2011
MNC007-089-180229-
/O.CAN.KFGF.SV.W.0082.000000T0000Z-110718T0245Z/
BELTRAMI MN-MARSHALL MN-
919 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BELTRAMI COUNTY
IN NORTH CENTRAL MINNESOTA...AND EASTERN MARSHALL COUNTY IN NORTHWEST
MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4814 9506 4826 9616 4850 9609 4844 9521
4837 9521 4836 9502
TIME...MOT...LOC 0219Z 281DEG 28KT 4836 9549
$$
HOPPESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:28 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 17, 7:28 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
728 PM CDT SUN JUL 17 2011
.DISCUSSION...
MINIMAL CHANGES PLANNED THIS EVENING WITH EXTREME INSTABILITY
STILL OVER THE SOUTHERN FORECAST AREA. ABR 00Z SOUNDING HAS A CAPE
OF 7240 J/KG...AND A FREEZING LEVEL OF 16.8 KFT...WITH PWAT OF
2.08 INCHES. GIVEN THESE PARAMETERS STORMS...SOME SEVERE...ARE
STILL POSSIBLE THROUGH 06Z MAINLY IN SE ND NEAR A WARM FRONT AND
DEWPOINTS POOLED AROUND 80 DEGREES. THIS IS ALL HANDLED IN THE
CURRENT FORECAST...AND WON/T MODIFY WITH SOME SEVERE WEATHER AND
TORRENTIAL RAIN STILL POSSIBLE NEAR ANY STORM.
&&
.AVIATION...
EXPECT MAINLY VFR CIGS WITH TAF SITES REMAINED DRY FOR THE MOST
PART. WINDS WILL BE MAINLY UNDER 10KT FROM AN EASTERLY DIRECTION.
SHOULD SKIES CLEAR OVERNIGHT...SOME FOG IS POSSIBLE...BUT HAVE NOT
MENTIONED WITH EXPECTED CLOUD COVER...BUT WE WILL MONITOR.
&&
.PREV DISCUSSION... /ISSUED 215 PM CDT SUN JUL 17 2011/
FORECAST CHALLENGE CONCERN CONVECTIVE POTENTIAL AND TEMPERATURES.
OPERATIONAL MODELS INITIALIZED FAIRLY WELL WITH PREFERENCE TO THE
GFS AND WILL FOLLOW FOR DETAILS. ONGOING SEVERE MCS WILL CONTINUE TO
PROPAGATE EAST THROUGH THE EVENING HOURS WITH VERY MOIST AND
UNSTABLE AIRMASS IN PLACE. WILL LIKELY MAKE LATE ADJUSTMENTS TO
EVENING POPS BASED ON COVERAGE/LOCATION OF DEEP CONVECTION. AS
BOUNDARY SAGS SLIGHTLY SOUTH A BIT LOWER DEWPOINTS WILL EXIST ACROSS
NORTHERN FA WITH REMAINDER REMAINING SULTRY.
COULD SEE A BREAK IN STORM THREAT MONDAY AS SURFACE HIGH BUILDS IN
AND BOUNDARY SAGS SOUTH AND EAST OF FORECAST AREA. WILL MAINTAIN DRY
FORECAST. LITTLE HELP IN HUMIDITY AS DEWPOINTS SHOULD RECOVER BACK
INTO THE 70S. THERMAL PROFILES ONLY SHOW SLIGHT COOLER HOWEVER WITH
SOLAR EXCESSIVE HEAT TO CONTINUE.
NAM LONE MODEL IN DEVELOPING CONVECTION ACROSS FA MONDAY NIGHT.
MODELS INDICATING AN E-W ORIENTED BOUNDARY ACROSS N SD HOWEVER LOW
LEVEL JET PIDDLY AND WITH WARM MID LEVEL TEMPERATURES WILL KEEP
FORECAST DRY FOR NOW. BASED ON MINIMUM TEMPERATURES AND HIGH
DEWPOINTS APPARENT TEMPERATURE TO REMAIN IN HEADLINE THRESHOLDS.
MID LEVEL TEMPERATURES CLIMB TUESDAY WITH +14C TEMPERATURES AT 700MB
BY LATE TUESDAY. NEXT AREA OF SURFACE LOW PRESSURE REMAINS OVER THE
NORTHERN HIGH PLAINS THROUGH THE DAY FOR CONTINUE HOT AND HUMID
CONDITIONS.
BOUNDARY SHIFTS EAST TUESDAY NIGHT AND WITH CONVERGENCE WITH LOW
LEVEL JET COULD SEE SOME CONVECTION ACROSS FAR NORTH ON FRINGE OF
CAP AND WILL INTRODUCE SOME LOW POPS THIS AREA.
WILL KEEP LOW END POPS GOING WEDNESDAY WITH BOUNDARY PASSAGE WITH
BEST POPS ACROSS FAR NORTH ON FRINGE OF CAP. HEAT/HUMIDITY TO
CONTINUE.
LONG TERM (WED NIGHT-SUN)...
BIG RIDGE FLATTENS A BIT/MOVES EAST EARLY IN THE LONG TERM FOLLOWED
BY MORE OF A BROAD SOUTHWEST FLOW REGIME AGAIN. NOT LOOKING QUITE AS
HOT AS THE STRETCH WE ARE CURRENTLY IN BUT STILL LOOKS TO STAY MILD
AT LEAST INITIALLY. TEMPS DO LOOK TO DROP A BIT MORE BY THE WEEKEND
WHICH WOULD BASICALLY MEAN HIGHS BACK CLOSER TO NORMAL. PCPN CHANCES
PRETTY DIFFICULT TO NAIL DOWN BUT THERE ARE REALLY NO DRY STRETCHES.
PRETTY MUCH WILL CONTINUE TO KEEP SOME PCPN CHANCES THROUGH NEARLY
EVERY PERIOD OF THE LONG TERM FORECAST. AT THIS POINT THERE ARE
SLIGHTLY BETTER CHANCES FOR NOCTURNAL PCPN EACH NIGHT.
AVIATION...
TIMING CONVECTION THRU THE TAF SITES REMAINS THE MAIN CHALLENGE AND
WILL FOCUS ON TRYING TO TIME THROUGH WHAT IS OUT THERE NOW. WILL GO
WITH THE THOUGHT THAT THIS WILL BE THE MAIN SHOW AND AM NOT SURE
THERE WILL BE REDEVELOPMENT BEHIND IT. THIS CONVECTION SHOULD MOVE
INTO THE VALLEY BY MID TO LATE AFTERNOON AND INTO WEST CENTRAL MN
SLIGHTLY LATER. CURRENT STRONGEST CELL MAY SWING TO THE EAST-SE
WHICH WOULD PUT KFAR INTO THE BEST THREAT AREA FOR ITS EFFECTS.
GENERALLY TRIED TO GO VFR IN THE WAKE OF THIS BY MID TO LATE EVENING
AND OVERNIGHT WITH FAIRLY LIGHT WINDS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR NDZ024-
026>030-038-039-049-052-053.
HEAT ADVISORY UNTIL 1 AM CDT THURSDAY FOR NDZ006>008-014>016-054.
MN...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR MNZ001>003-
014-015-022>024-027>032-040.
HEAT ADVISORY UNTIL 1 AM CDT THURSDAY FOR MNZ004>009-013-016-017.
&&
DKHazardous weather outlook, Jul 17, 6:02 AM CDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 602 AM CDT SUN JUL 17 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-181115- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 602 AM CDT SUN JUL 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY ACROSS THE REGION. VERY MOIST UNSTABLE AIR WILL HELP THUNDERSTORMS DEVELOP ALONG A FRONTAL BOUNDARY TODAY. SOME OF THE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER...AN ISOLATED TORNADO IS POSSIBLE. THE THREAT FOR STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS BEFORE TAPERING OFF MONDAY MORNING. THE HUMID CONDITIONS AND TEMPERATURES REACHING THE 90S WILL ALLOW HEAT INDEX VALUES TO CLIMB ABOVE 100 OR EVEN 105 DEGREES ACROSS A LARGE PORTION OF THE FORECAST AREA. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HUMID CONDITIONS AND TEMPERATURES REACHING THE 90S WILL ALLOW HEAT INDEX VALUES TO CLIMB ABOVE 100 OR EVEN 105 DEGREES ACROSS A LARGE PORTION OF THE FORECAST AREA. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT THROUGH WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JR
In the hours before
Local storm report, Jul 17, 6:14 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
614 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 W NEW ROCKFORD 47.68N 99.16W
07/17/2011 E1.00 INCH EDDY ND FIRE DEPT/RESCUE
0105 PM HAIL SHEYENNE 47.83N 99.12W
07/17/2011 M0.75 INCH EDDY ND LAW ENFORCEMENT
0106 PM HAIL NEW ROCKFORD 47.68N 99.14W
07/17/2011 M1.75 INCH EDDY ND LAW ENFORCEMENT
0107 PM TSTM WND DMG 4 S NEW ROCKFORD 47.62N 99.14W
07/17/2011 EDDY ND NWS EMPLOYEE
2 POWER POLES SNAPPED ALONG US HIGHWAY 281
0107 PM TSTM WND DMG NEW ROCKFORD 47.68N 99.14W
07/17/2011 EDDY ND FIRE DEPT/RESCUE
HIGH WINDS IN TOWN BLEW DOWN TREES WITH SOME STREET
FLOODING DUE TO THE HEAVY RAIN.
0108 PM TORNADO 4 SSE NEW ROCKFORD 47.63N 99.10W
07/17/2011 F1 EDDY ND NWS STORM SURVEY
CLEAR DAMAGE PATH FROM HIGHWAY 281 4S NEW ROCKFORD
THROUGH SHELTER-BELT EAST OF 281
0305 PM TSTM WND DMG BEMIDJI 47.48N 94.88W
07/17/2011 BELTRAMI MN LAW ENFORCEMENT
14 INCH DIAMETER TREES FELLED IN NORTH BEMIDJI. STREET
FLOODING REPORTED AS WELL.
0316 PM TORNADO 4 W HANNAFORD 47.31N 98.27W
07/17/2011 F0 GRIGGS ND STORM CHASER
BRIEF TOUCHDOWN FOR APPROXIMATELY 2 MINUTES. TREES AND
TREE LIMBS BLOWN DOWN.
0415 PM HAIL 5 S PILLSBURY 47.13N 97.80W
07/17/2011 E2.75 INCH BARNES ND PUBLIC
0436 PM HAIL PAGE 47.16N 97.57W
07/17/2011 E1.75 INCH CASS ND BROADCAST MEDIA
PUBLIC REPORT RELAYED VIA MEDIA
0510 PM HAIL 4 S ERIE 47.05N 97.39W
07/17/2011 E1.50 INCH CASS ND STORM CHASER
0511 PM HAIL 5 SE PAGE 47.11N 97.50W
07/17/2011 E1.75 INCH CASS ND LAW ENFORCEMENT
0524 PM FUNNEL CLOUD 8 NW WHEATLAND 46.99N 97.46W
07/17/2011 CASS ND TRAINED SPOTTER
TWO SHORT LIVED FUNNELS THAT CAME ABOUT ONE THIRD OF THE
WAY DOWN FROM THE CLOUD AND WENT RIGHT BACK UP
&&
MEWENSLocal storm report, Jul 17, 7:32 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
732 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST 6 W GWINNER 46.22N 97.78W
07/17/2011 M60 MPH SARGENT ND TRAINED SPOTTER
&&
PJSLocal storm report, Jul 17, 7:50 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
750 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST 3 E GWINNER 46.22N 97.60W
07/17/2011 M72 MPH SARGENT ND TRAINED SPOTTER
VERY HIGH WINDS EAST OF GWINNER...NEAR ZERO VISIBILITY
WITH WIND AND RAIN...AND THE HIGHWAY HAS SEVERAL TREE
BRANCHES ACROSS IT
&&
PJSLocal storm report, Jul 17, 8:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
814 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 4 NNW CAYUGA 46.13N 97.42W
07/17/2011 SARGENT ND TRAINED SPOTTER
A FOUR TO SIX INCH DIAMETER BIRCH TREE...ROUGHLY 40 FEET
TALL...CAME DOWN WITH HIGH WINDS ... SPOTTER RECEIVED
0.59 INCHES OF RAIN
&&
PJSLocal storm report, Jul 17, 8:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
816 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG LIDGERWOOD 46.07N 97.15W
07/17/2011 RICHLAND ND CO-OP OBSERVER
WINDS APPROACHING 60 MPH BROUGHT DOWN 3 TO 4 INCH TREE
BRANCHES.
&&
WBARRETTLocal storm report, Jul 17, 8:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
835 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG LIDGERWOOD 46.07N 97.15W
07/17/2011 RICHLAND ND TRAINED SPOTTER
SEVERAL TWO INCH TO THREE INCH DIAMETER BRANCHES DOWN IN
LIDGERWOOD...MOSTLY FROM COTTONWOOD TREES
&&
PJSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:16 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 59 min |
| Jul 17, 9:14 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 61 min |
| Jul 18, 3:19 AM CDT | Dense Fog Advisory | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Otter Tail and 1 more | 7 hr |
| Jul 18, 10:28 AM CDT | River Flood Warning | FGF | Kittson | 11 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.